Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2015, Article ID 391681, 22 pages
http://dx.doi.org/10.1155/2015/391681
Research Article

On the Computation of the Survival Probability of Brownian Motion with Drift in a Closed Time Interval When the Absorbing Boundary Is a Step Function

Université de Cergy-Pontoise, Laboratoire Thema, 33 boulevard du port, 95011 Cergy-Pontoise Cedex, France

Received 7 April 2015; Accepted 13 May 2015

Academic Editor: Dejian Lai

Copyright © 2015 Tristan Guillaume. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tristan Guillaume, “On the Computation of the Survival Probability of Brownian Motion with Drift in a Closed Time Interval When the Absorbing Boundary Is a Step Function,” Journal of Probability and Statistics, vol. 2015, Article ID 391681, 22 pages, 2015. https://doi.org/10.1155/2015/391681.